# SDR ASAA2022092240024

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 1,069 hours, 340 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Discharged
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE FLIGHT FMC DISCHARGE ON BOTH ND.  GROUNDED - YES. OPERATION TEST ACCOMPLISHED PER B737-9 AMM 22-96-00-710-001-AOPS TEST GOOD. ASA QRH-FMC OPS GOOD.
